# SDR FDEA201210303778

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200342
- Part serial: 427769P
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN HAS A PUNCTURE 4 INCHES FROM T/E 21 INCHES FROM INBD END.  REPAIRED IAW SRM-51-70-17-4B, FIG 24.
